# SDR GON2001F00000

- Difficulty date: September 5, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N5NM
- Make and model: Beech E-90
- Aircraft serial: LW237
- Engine: Pwa PT6A27
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 508202085
- Part serial: ALG6096
- Condition: Intermittent
- Location: Nlg
- Part time: 330 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC TOOK OFF, PILOT RETRACTED GEAR, GEAR WENT UP 1/3 WAY AND STOPPED, POPPED LANDING GEAR C/B AND RED HANDLE LIGHT ON PILOT ATTEMPTED TO EXTEND GEAR MANUALLY.  GOT 3 PUMPS OF HANDLE AND IT STOPPED.  COULD NOT MOVE, PILOT THEN FLEW FOR APPROX 1.5 HOURS TO BURN OFF FUEL, PRIOR TO BELLY LANDING OF AIRCRAFT,  PILOT PUT LARGE HANDLE UP AND RESET ALL C/B, GEAR THEN WENT FULL UP, THEN PUT HANDLE DOWN, GEAR WENT DOWN AND LOCK.  PILOT LANDED.  AFTER AC LANDED, PUT AC ON JACKS AND SWUNG GEAR.  HEARD NLG ACTUATOR SCREAMING, REMOVED NLG ACTUATOR, IT FELT VERY HARD TO TURN AND RACHETY, POSSIBLE GEAR TOOTH ON 90 DEGREE GEAR MISSING.  RETURNED NLG ACTUATOR TO MFG FOR WARRANTY.
